# SDR DALA2019050302784

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,395 hours, 62,304 cycles
- Engine: Pwa JT8D219
- Engine time: 68,619 hours, 52,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLB PWR @ APPROX 6500 CLIMBING RT OIL QUANTITY WENT TO ZERO FOLLOWED BY RT OIL LOW MESSAGE. FOLLOWED QRH AND SHUT DOWN PER CHECKLIST. NO ABNORMAL APPROCH AND LANDING INTO MCO. OIL PX WENT TO ZERO FOR APPROX 2 MIN. REMOVED AND REPLACED NR 2 ENGINE PER WC 7100-4682-RH ACFT OK FOR SVC. ALL RII COMPLIED WITH. POWER PLANT, JT OFF 88-7110-9-0010 18124 ON 88-7110-9-0010 18128. (LP5474516)
